# SDR ASAA2025051158278

- Difficulty date: May 11, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRIBE MARKS FOUND ON THE INTERCOSTAL BETWEEN 312 AND 328 BEAMS AT BL 12L. GROUNDED - YES. REMOVED AND REPLACED NEW INTERCOSTAL BETWEEN 312 AND 328 BEAMS AT BL 12L IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .080 R= .069" L= 1" D= .011".
